- -

Stability analysis of polynomial fuzzy models via polynomial fuzzy Lyapunov functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Stability analysis of polynomial fuzzy models via polynomial fuzzy Lyapunov functions

Show full item record

Bernal Reza, MÁ.; Sala, A.; Jaadari, A.; Guerra, T. (2011). Stability analysis of polynomial fuzzy models via polynomial fuzzy Lyapunov functions. Fuzzy Sets and Systems. 185(1):5-14. doi:10.1016/j.fss.2011.07.008

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/60726

Files in this item

Item Metadata

Title: Stability analysis of polynomial fuzzy models via polynomial fuzzy Lyapunov functions
Author:
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Automática e Informática Industrial - Institut Universitari d'Automàtica i Informàtica Industrial
Universitat Politècnica de València. Departamento de Ingeniería de Sistemas y Automática - Departament d'Enginyeria de Sistemes i Automàtica
Issued date:
Abstract:
In this paper, the stability of continuous-time polynomial fuzzy models by means of a polynomial generalization of fuzzy Lyapunov functions is studied. Fuzzy Lyapunov functions have been fruitfully used in the literature ...[+]
Subjects: Fuzzy Lyapunov functions , Fuzzy modeling , Local stability , Polynomial fuzzy models , Sum of squares , Compact sets , Continuous time , Fuzzy models , Fuzzy structures , Local analysis , Non-linear model , Polynomial Lyapunov function , Stability analysis , State space , Takagi-Sugeno models , Lyapunov functions , Modal analysis , Polynomials , Software testing , Mathematical models
Copyrigths: Reserva de todos los derechos
Source:
Fuzzy Sets and Systems. (issn: 0165-0114 )
DOI: 10.1016/j.fss.2011.07.008
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.fss.2011.07.008
Type: Artículo

This item appears in the following Collection(s)

Show full item record